# SDR DALA2021100406062

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,508 hours, 22,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DOOR 1R 'KNUCKLE KNOCKER' DOESN'T POP OUT EASILY. CORRECTIVE ACTION: FOUND PLACARD ON TOP OF KNOCKER EDGE LOOSE -TRIMMED SAME. OPS NML - OK FOR SVC. (6204640)
